# SDR DALA2016010200003

- Difficulty date: January 2, 2016
- Submitted: January 3, 2016
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 38,596 hours, 26,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LWR AFT CORNER AT FLOOR, WEB THAT GOES BEHIND GALLEY AGAINST FUSELAGE IS CORRODED AT FWD END.  REPLACED PART IAW SRM 51-70-02.
